Abstract

    Open Access Case Report Article ID: Allergy-2-114

    Fluoxetine Induced Erythematous Maculopapular Rash: A Case Report

    Sumit Kumar Gupta* and Bhavuk Garg

    Drugs known as Selective Serotonin Reuptake Inhibitors (SSRI) are amongst the most commonly described psychotropic drugs. These are used in the treatment of a multitude of Psychiatric and non-psychiatric conditions and are also being explored as potential immunosuppressants/immunomodulators [1]. SSRIs act by inhibiting the pre-synaptic reuptake of serotonin at neural synapse. Although instances of rash with use of fluoxetine has been described earlier; the association of rash with fluoxetine was blurred because of concomitant use of other drugs/food or the rash was part of a systemic ‘serum sickness’ like condition [2, 3]. We describe a case of rash after use of fluoxetine for treatment of depressive episode.

    Keywords:

    Published on: Dec 29, 2016 Pages: 15-16

    Full Text PDF Full Text HTML DOI: 10.17352/2455-8141.000014
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat

    Indexing/Archiving

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on Allergy

    Google Reviews 11